Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Hi Catherine – I was diagnosed the first of week of this past Nov with Graves and I am on a heart medication and Tapazole also. I had all of the symptoms and probably have had many of them for a long time; just not raging as they had become. It really took 5 weeks or so for the Tapazole to really take effect; now into 2 1/2 months on it I can see a huge difference. I am sleeping, feel calm; overall feel pretty good. I am waiting for my Thyroid levels to come down to near normal and once that happens I will take Radio active Iodine to knock out the thyroid. My numbers had been extreme also; however I don’t have them on hand right now. When my initial blood work came in my gynecologist got me in with an endo the next day as he feared thyroid storm. My blood work showed Graves like yours, but I did have the scan done to confirm diagnosis. My uptake was 68% and I think 30% is normal. I could be wrong there. But – keep taking your Tapazole; it will begin to make you feel much better! When I first found out I had this I did have a lot on anxiety about everything – but once you adjust to having this disease and see the medicaion working you’ll feel better – take care!

      Anonymous
        Post count: 93172

        I’ve been taking the Tapazole and I feel better. I still get the jitters.
        Was your T3 as high as mine? (around 600)? How are you feeling?
        Thanks for your words…Catherine

      Viewing 2 posts - 1 through 2 (of 2 total)
      • You must be logged in to reply to this topic.